# SDR HALA0700508

- Difficulty date: November 28, 2007
- Submitted: November 29, 2007
- Operation: Air carrier
- Aircraft: N582HA
- Make and model: Boeing 767-300
- Aircraft serial: 28141
- Aircraft time: 21,573 hours, 4,190 cycles
- Engine: Pwa PW4060
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: S332T00117
- Part serial: 18281
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, DURING ENGINE MOTORING FOUND NR 1 ENG STARTER LEAKING.  REPLACED NR 1 ENG STARTER ASSY IAW B767 AMM 80-11-01-004.  OPS AND LEAK CHECKS NORMAL, STARTER SERVICED TO FULL.
